What Causes Delayed Periods After Stopping Gynaset?
I am 36 year old married women,on 26th dec'16 i got periods .....then in jan'17 from 21st till 27th jan'17 i took gynaset to stop my periods as i was on a religious tour....
Then when i stopped taking this tablet usually i used to get periods after 2-4 days stopping .......but this time its 27th feb'17 till now not got..what should i do....am i pregnant or not ? please let me know....what should i do after that...
Pregnancy needs to be ruled out.
Thanks for trusting us with your health concern.
Gynaset is not a contraceptive. if there is no withdrawal bleeding after stopping gynaset then chances of pregnancy are present. This can be confirmed only after doing a urine for pregnancy test. The test is available over the counter at all the pharmacies. it is better to do the test with early morning urine sample. Rest of the treatment will depend on the pregnancy test result..
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal